# SDR REXA2022101302257

- Difficulty date: October 10, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Bs 280-295 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS280-295 STRINGER 3L HAS CRACK INDICATION NOTED IN MARKED FASTENER HOLES.	REPAIRED STRG 3L F.S. 280-295 IAW BOMBARDIER REO 670-53-21-493 REV.-C DATED 2011/12/08
